Alert archive / Alabama / Areal Flood Warnings in 2021
Areal Flood Warning 1, NWS Birmingham, AL
NWS Birmingham, AL issued this areal flood warning at Mar 18, 2021, 8:31 AM CDT for Cherokee County, Alabama. It was in force for 55 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2021, 8:31 AM CDT (13:31 UTC)
- Expired
- Mar 20, 2021, 3:22 PM CDT
- In force
- 55 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Cherokee County, AL
The radar
The Northeast Alabama radar (KHTX), 89 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 583 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 542 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 5.7
The text
As transmitted.
426
WGUS44 KBMX 181331
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
831 AM CDT Thu Mar 18 2021
ALC019-190130-
/O.NEW.KBMX.FA.W.0001.210318T1331Z-210319T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee AL-
831 AM CDT Thu Mar 18 2021
The National Weather Service in Birmingham has issued a
* Flood Warning for...
Central Cherokee County in northeastern Alabama...
* Until 830 PM CDT Thursday.
* At 831 AM CDT, Reporting gauges indicate elevated levels along the
Chattooga River Above Weiss Lake. This will cause lowland flooding
along the Chattooga River Above Weiss Lake.
Some locations that will experience flooding include...
Cedar Bluff, Gaylesville, Cornwall Furnace Park, Eastern Weiss
Lake and Western Weiss Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3422 8564 3425 8563 3425 8560 3426 8559
3429 8555 3428 8553 3431 8551 3429 8549
3429 8551 3426 8553 3426 8555 3422 8556
3422 8561 3421 8561
$$5 follow-up statements
723
WGUS44 KBMX 190043
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
743 PM CDT Thu Mar 18 2021
ALC019-191330-
/O.EXT.KBMX.FA.W.0001.000000T0000Z-210319T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee AL-
743 PM CDT Thu Mar 18 2021
The National Weather Service in Birmingham has extended the
* Flood Warning for...
Central Cherokee County in northeastern Alabama...
* Until 830 AM CDT Friday.
* At 743 PM CDT, reporting gauges indicate elevated levels along the
Chattooga River Above Weiss Lake. This will cause lowland flooding
along the Chattooga River Above Weiss Lake.
Some locations that will experience flooding include...
Cedar Bluff, Gaylesville, Cornwall Furnace Park, Eastern Weiss
Lake and Western Weiss Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3422 8564 3425 8563 3425 8560 3426 8559
3429 8555 3428 8553 3431 8551 3429 8549
3429 8551 3426 8553 3426 8555 3422 8556
3422 8561 3421 8561
$$622
WGUS44 KBMX 191124
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
624 AM CDT Fri Mar 19 2021
ALC019-201245-
/O.EXT.KBMX.FA.W.0001.000000T0000Z-210320T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee AL-
624 AM CDT Fri Mar 19 2021
The National Weather Service in Birmingham has extended the
* Flood Warning for...
Central Cherokee County in northeastern Alabama...
* Until 745 AM CDT Saturday.
* At 624 AM CDT, Reporting gauges indicate elevated levels along the
Chattooga River Above Weiss Lake. This will cause lowland flooding
along the Chattooga River Above Weiss Lake.
Some locations that will experience flooding include...
Cedar Bluff, Gaylesville, Cornwall Furnace Park, Eastern Weiss
Lake and Western Weiss Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3422 8564 3425 8563 3425 8560 3426 8559
3429 8555 3428 8553 3431 8551 3429 8549
3429 8551 3426 8553 3426 8555 3422 8556
3422 8561 3421 8561
$$235
WGUS44 KBMX 200243
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
943 PM CDT Fri Mar 19 2021
ALC019-211400-
/O.EXT.KBMX.FA.W.0001.000000T0000Z-210321T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee AL-
943 PM CDT Fri Mar 19 2021
The National Weather Service in Birmingham has extended the
* Flood Warning for...
Central Cherokee County in northeastern Alabama...
* Until 900 AM CDT Sunday.
* At 943 PM CDT, reporting gauges indicate elevated levels along the
Chattooga River above Weiss Lake. Observations Friday evening
placed water levels nearly 4 feet above flood stage. This will
cause lowland flooding along the Chattooga River above Weiss Lake.
Some locations that will experience flooding include...
Cedar Bluff, Gaylesville, Cornwall Furnace Park, Eastern Weiss
Lake and Western Weiss Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3422 8564 3425 8563 3425 8560 3426 8559
3429 8555 3428 8553 3431 8551 3429 8549
3429 8551 3426 8553 3426 8555 3422 8556
3422 8561 3421 8561
$$
89^GSatterwhite471
WGUS84 KBMX 201418
FLSBMX
Flood Statement
National Weather Service Birmingham AL
918 AM CDT Sat Mar 20 2021
ALC019-211400-
/O.CON.KBMX.FA.W.0001.000000T0000Z-210321T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee AL-
918 AM CDT Sat Mar 20 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY FOR CENTRAL
CHEROKEE COUNTY...
At 918 AM CDT, reporting gauges indicate elevated levels along the
Chattooga River Above Weiss Lake. Observations Saturday morning
placed water levels just above flood stage, but falling. Continued
lowland flooding along the Chattooga River Above Weiss Lake is
possible.
Some locations that will experience flooding include...
Cedar Bluff, Gaylesville, Cornwall Furnace Park, Eastern Weiss
Lake and Western Weiss Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3422 8564 3425 8563 3425 8560 3426 8559
3429 8555 3428 8553 3431 8551 3429 8549
3429 8551 3426 8553 3426 8555 3422 8556
3422 8561 3421 8561
$$649
WGUS84 KBMX 202022
FLSBMX
Flood Statement
National Weather Service Birmingham AL
322 PM CDT Sat Mar 20 2021
ALC019-202032-
/O.CAN.KBMX.FA.W.0001.000000T0000Z-210321T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee AL-
322 PM CDT Sat Mar 20 2021
...FLOOD WARNING IS CANCELLED FOR CENTRAL CHEROKEE COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3422 8564 3425 8563 3425 8560 3426 8559
3429 8555 3428 8553 3431 8551 3429 8549
3429 8551 3426 8553 3426 8555 3422 8556
3422 8561 3421 8561
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this areal flood warning went out at Mar 18, 6:35 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Mar 18, 6:35 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 635 AM CDT Thu Mar 18 2021 .UPDATE... For 12Z Aviation. && .SHORT TERM... /Updated at 0316 AM CDT Thu Mar 18 2021/ Through Friday Night. Watching the cold front continue to slowly work its way into the region. As of 3 AM the front was just west of Tupelo, MS to just east of Jackson, MS. The main shower and storm activity associated with the tornado threat has moved south and east of the area. Until the front actually moves through there will remain a chance for rain with isolated thunderstorms across central Alabama, so continued with higher PoPs through 10 AM. Behind the front will be the upper low as it swings through and provides more clouds and even some light rain to the northern third of the area into the evening hours. Also accompanying the rest of the system will be strong winds. Right now as of 3 am we have a developing wake low in southeastern Alabama. This low will quickly move out by sunrise at the latest. Winds of up to 40 mph will be possible. Even after this works out winds will be on the high side with 15 to 25 mph sustained and gust up to 40 mph as the rest of the system moves through. Concerned with the very saturated soils and large amount of snapped limbs in the damaged areas. Went ahead and issued a wind advisory through 7 pm to account for the winds. On Friday high pressure will begin to build into the Mid-Atlantic area. This will likely produce a backdoor cold front that will slide westward into the east. Models have been hinting for several days now that there could be some light rain/sprinkles associated with this wedge, so went ahead and included some sprinkles for Friday afternoon and Friday night. Temperatures may struggle to get out of the 50s on Friday. 16 .LONG TERM... /Updated at 0316 AM CDT Thu Mar 18 2021/ Saturday through Wednesday. Saturday will start out cloudy as the wedge will be in place across the area. If the models begin to back off on the cloud cover we could potentially get even cooler then the mid to upper 30s in the forecast at the time. Also will forego any mention of frost Saturday morning due to the expected cloud cover. After another cool Saturday with highs in the upper 50s to low 60s, skies will begin to clear and temperatures could potentially drop off quite low Saturday night/Sunday morning and then again Sunday night/Monday morning.. Will go ahead and mention a low confidence for cold both of those mornings with the Saturday night/Sunday morning the best chance at seeing sub-freezing temperatures. A freeze watch may be required tomorrow night if the trends hold or even drop lower. After Sunday we will see a warming trend with the next chance at precipitation on Tuesday as a low pressure system slides through the Midwest and into the Great Lakes. Expect further increasing clouds with isolated showers and a few thunderstorms on Tuesday and Wednesday. Lows will be in the 40s areawide with highs in the lower to middle 70s across the area. 16 && .AVIATION... 12Z TAF Discussion. Variable cloudiness this morning, with MVFR/VFR skies. The good news in that IFR skies are not expected. Overall improving skies this morning, only to lower back down late morning in the west and afternoon in the the southeast as the upper low begins to work through. Winds will be the biggest impact during the day with 15 to 20 kts sustained and 30 kt gusts. This will calm down some this evening. 16 && .FIRE WEATHER... Expect improving conditions through the day with rain showers across far eastern counties during the morning hours, then showers lingering across the far northern counties with the passage of the upper level low. Windy conditions can be expected through the afternoon with gusts near 40 mph. Dry conditions are expected across much of the area Friday and Saturday with the exception being across portions of the east and northeast where a small chance of showers/sprinkles are expected. Relative humidity values will fall into the low to mid 30 percent range each afternoon over the weekend and into early next week. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 62 42 56 37 61 / 20 20 10 10 10 Anniston 63 44 59 39 60 / 20 20 10 10 10 Birmingham 61 44 56 41 61 / 10 10 10 10 10 Tuscaloosa 61 44 57 41 63 / 10 0 0 10 0 Calera 61 44 56 41 60 / 10 0 10 10 10 Auburn 63 45 59 40 56 / 60 0 10 10 10 Montgomery 67 46 61 44 61 / 30 0 10 10 10 Troy 67 45 61 43 61 / 50 0 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 7 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Mar 18, 7:18 AM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 718 AM CDT Thu Mar 18 2021 ALZ011>015-017>050-191530- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 718 AM CDT Thu Mar 18 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong winds of 15 to 25 mph with gusts up to 40 mph will be possible through 7 PM for all of central Alabama. Minor flooding is forecast along portions of the Sucarnoochee River basins beginning tonight. Please see the latest flood statements for details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A freeze will be possible across the northern counties on Sunday and Monday mornings. The coldest of the two mornings will be Sunday morning. Stay tuned to changes over the next few updates. Minor flooding is forecast along portions of the Black Warrior, Sucarnoochee and Tombigbee River basins through early next week. Please see the latest flood statements for details. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through the morning hours. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Special weather statement, Mar 18, 2:46 AM CDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Birmingham AL
246 AM CDT Thu Mar 18 2021
ALZ048-180830-
Russell AL-
246 AM CDT Thu Mar 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUSSELL COUNTY UNTIL 330
AM CDT...
At 246 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hurtsboro, moving east at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Phenix City, Russell County Sports Complex, Seale, Ladonia,
Hatchechubbe, Uchee Creek, Fort Mitchell, Fort Mitchell Activity
Center, Phenix Drag Strip and Parkmanville.
LAT...LON 3217 8529 3236 8536 3249 8500 3246 8500
3244 8497 3242 8496 3241 8498 3239 8497
3238 8499 3238 8497 3237 8499 3236 8498
3234 8501 3233 8501 3230 8494 3227 8490
TIME...MOT...LOC 0746Z 248DEG 38KT 3226 8530
25/OwenLocal storm report, Mar 18, 3:38 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
338 AM CDT THU MAR 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM HAIL 1 ENE LAMAR COUNTY AIRP 33.86N 88.10W
03/17/2021 E1.00 INCH LAMAR AL PUBLIC
MOSTLY DIME SIZE HAIL, BUT A FEW TO QUARTER
SIZE NEAR THE LAMAR COUNTY AIRPORT. HAIL
LASTED ONLY A MINUTE OR TWO.
1235 PM FLASH FLOOD 1 WNW BRIGHTON 33.44N 86.96W
03/17/2021 JEFFERSON AL PUBLIC
HEAVY RAINFALL IN A SHORT PERIOD OF TIME WAS
PRODUCING SOME MINOR FLOODING IN HUEYTOWN.
1237 PM TSTM WND DMG 4 NNE WARD 32.42N 88.24W
03/17/2021 SUMTER AL FIRE DEPT/RESCUE
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
NNE WARD. 20 TO 30 TREES BLOWN DOWN AND
MINOR STRUCTURAL DAMAGE NEAR HIGHWAY 17 AND
WALKER ROAD. POSSIBLE TORNADO.
1244 PM TSTM WND DMG 1 NNW BURNSVILLE 32.49N 86.90W
03/17/2021 DALLAS AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN
DOWN ALONG HIGHWAY 83, HIGHWAY 84, HIGHWAY
528, AND HIGHWAY 26. AT LEAST ONE STRUCTURE
WAS DAMAGED. POSSIBLE TORNADO.
0102 PM TSTM WND DMG BLUFFPORT 32.59N 88.12W
03/17/2021 SUMTER AL FIRE DEPT/RESCUE
SEVERAL TREES WERE BLOWN DOWN AND AT LEAST 4
STRUCTURES WERE DAMAGED IN BLUFFPORT. DAMAGE
WAS REPORTED AT HIGHWAY 21 AND VALLEY ROAD.
POSSIBLE TORNADO.
0126 PM TORNADO 2 ENE BILLINGSLEY 32.67N 86.67W
03/17/2021 AUTAUGA AL LAW ENFORCEMENT
MULTIPLE TREES WERE BLOWN DOWN AND AT LEAST
ONE STRUCTURE WAS DAMAGED NEAR HIGHWAY 24
AND HIGHWAY 34. ADDITIONAL DAMAGE WAS
REPORTED ALONG HIGHWAY 53.
0157 PM HAIL GORDO 33.32N 87.90W
03/17/2021 E2.75 INCH PICKENS AL PUBLIC
BASEBALL AND GOLFBALL SIZE HAIL IN GORDO.
RELAYED THROUGH SOCIAL MEDIA PICTURES.
0201 PM TORNADO 4 W HIGGINS FERRY PARK 32.85N 86.52W
03/17/2021 CHILTON AL STORM CHASER
TORNADO REPORTED ON THE GROUND AND CAUSING
DAMAGE EAST OF CLANTON ON HIGHWAY 491. RADAR
ALSO HAD A TDS AT THIS LOCATION.
0222 PM TORNADO 1 SSW STEWARTVILLE 33.07N 86.25W
03/17/2021 COOSA AL PUBLIC
TORNADO LIKELY FROM TDS ON LOCAL RADAR NEAR
WEOGUFKA.
0229 PM TORNADO 1 E MOUND STATE PARK 33.00N 87.62W
03/17/2021 HALE AL EMERGENCY MNGR
ROOF DAMAGE TO A NUMBER OF HOUSES IN THE
CITY ON BOTH SIDES OF THE COUNTY LINE.
SEVERAL BUSINESSES DAMAGED IN MOUNDVILLE.
0229 PM TORNADO 3 WSW MILLER STEAM PLAN 33.62N 87.11W
03/17/2021 JEFFERSON AL EMERGENCY MNGR
TORNADO REPORTED BY EMERGENCY MANAGEMENT
NEAR BIRMINGPORT.
0231 PM TORNADO 2 ENE MOUND STATE PARK 33.01N 87.61W
03/17/2021 TUSCALOOSA AL EMERGENCY MNGR
MULTIPLE HOMES DAMAGED IN THE WATERBURY
SUBDIVISION.
0310 PM TORNADO LAKE WILDWOOD 33.19N 87.37W
03/17/2021 TUSCALOOSA AL FIRE DEPT/RESCUE
DAMAGE REPORTED IN THE WILDWOOD COMMUNITY.
DETAILS UNKNOWN.
0330 PM TSTM WND DMG 3 SE LYLE 32.86N 86.31W
03/17/2021 COOSA AL PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
0407 PM TORNADO 1 SE BULL CITY 33.41N 87.25W
03/17/2021 JEFFERSON AL TRAINED SPOTTER
REPORTED BY SPOTTER WHO WAS SE OF THIS
LOCATION, LOOKING NW.
0422 PM FUNNEL CLOUD 3 WSW BOGUE CHITTO 32.34N 87.35W
03/17/2021 DALLAS AL STORM CHASER
POSSIBLE TORNADO NORTH OF SAFFORD.
0439 PM TORNADO 2 SE PUTNAM 32.00N 88.01W
03/17/2021 MARENGO AL EMERGENCY MNGR
MULTIPLE TREES DOWN ALONG HWY 69.
0455 PM TORNADO 1 SSW SWEET WATER 32.09N 87.87W
03/17/2021 MARENGO AL PUBLIC
DAMAGE REPORTED ALONG NICHOLSVILLE RD. TREES
DOWN AND 1 MOBILE HOME DAMAGED.
0458 PM TORNADO 1 E MOUNT OLIVE 33.67N 86.84W
03/17/2021 JEFFERSON AL FIRE DEPT/RESCUE
POWER LINES/POLES DOWN IN THE 2400 BLOCK OF
MT. OLIVE RD.
0505 PM TSTM WND DMG 2 N GARDENDALE 33.69N 86.82W
03/17/2021 JEFFERSON AL PUBLIC
DAMAGE REPORTED ALONG HWY 31. POSSIBLE
TORNADO.
0518 PM TORNADO 2 S POOLES CROSSROADS 32.72N 86.72W
03/17/2021 CHILTON AL EMERGENCY MNGR
HOMES DAMAGED IN THE POOLS CROSSROADS AREA.
0543 PM FUNNEL CLOUD 2 WNW ALLGOOD 33.92N 86.55W
03/17/2021 BLOUNT AL FIRE DEPT/RESCUE
0552 PM TSTM WND DMG ROSA 33.99N 86.51W
03/17/2021 BLOUNT AL EMERGENCY MNGR
TREES DOWN NEAR THE INTERSECTION OF HWY 231
AND CR 33. POSSIBLE TORNADO.
0602 PM TSTM WND DMG 1 ESE HENDRIX 34.03N 86.44W
03/17/2021 BLOUNT AL PUBLIC
STRUCTURAL DAMAGE ALONG PROMISE LANE.
POSSIBLE TORNADO.
0623 PM FLASH FLOOD 1 NW KIMBERLY 33.78N 86.81W
03/17/2021 JEFFERSON AL PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
0945 PM FLASH FLOOD 1 ESE MOODY 33.59N 86.48W
03/17/2021 ST. CLAIR AL PUBLIC
REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:18 PM CDT | Tornado Warning | BMX | Autauga, Dallas | 17 min |
| Mar 17, 7:47 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 58 min |
| Mar 17, 8:01 PM CDT | Tornado Warning | BMX | Greene, Pickens, Sumter | 22 min |
| Mar 17, 8:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 39 min |
| Mar 17, 8:32 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Elmore | 19 min |
| Mar 17, 9:06 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 33 hr |
| Mar 17, 9:14 PM CDT | River Flood Warning | BMX | Sumter | 37 hr |
| Mar 17, 9:18 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 72 hr |
| Mar 17, 9:48 PM CDT | Areal Flood Advisory | BMX | Blount | 3 hr |
| Mar 17, 9:51 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore, Lowndes, Montgomery | 69 min |
| Mar 17, 10:06 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 69 min |
| Mar 17, 10:22 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 68 min |
| Mar 17, 10:26 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee, Cleburne, Etowah, St. Clair, Talladega | 3 hr |
| Mar 17, 10:30 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Tallapoosa | 75 min |
| Mar 17, 10:43 PM CDT | Tornado Warning | BMX | Coosa | 6 min |
| Mar 17, 11:34 PM CDT | Special Weather Statement | BMX | Lee, Russell | 41 min |
| Mar 18, 2:46 AM CDT | Special Weather Statement | BMX | Russell | 44 min |
| Mar 18, 3:06 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 16 hr |
| Mar 18, 9:50 AM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 36 hr |
Nearby
Areal Flood Warnings in Alabama, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.